Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had miscarriage. Now white discharge and abdominal pain. Taken Uvamin and Lomexin. Chances of pregnancy?

i got 45 days miscarriage in 3rd july.again i got my period on 29th july.but from 12th i started white dischage till today and abdominal left side pain,also backside lower gave me four different tanblets today for next 5 days.tablets name are uvamin,risek and negazole 2 times each per day.And lomexin table to take orally today and on 18th each one.if i take these tablets is there still chances to get pregnant?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The tablets you have been given are for the treatment of the white discharge you are having- presumably a bacterial vaginosis. These are not contraceptive pills and are not likely to protect you from getting pregnant.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor